# SDR DALA2022013100611

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 69,955 hours, 26,043 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 ON S/C FOUND EMERG LITE INOP LOWER L1 DOOR. CORRECTIVE ACTION: REPLACED FUSE #3 ON POWER PACK M730 AND OPS TEST GOOD PER B757 AMM 33-51. (8476589)
